Nagoya Mathematical Journal

Complexes of Cousin type and modules of generalized fractions

Sang-Cho Chung

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 136 (1994), 17-34.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118775642

Mathematical Reviews number (MathSciNet)
MR1309379

Zentralblatt MATH identifier
0810.13014

Subjects
Primary: 13D25
Secondary: 13B30: Rings of fractions and localization [See also 16S85] 13C14: Cohen-Macaulay modules [See also 13H10]

Citation

Chung, Sang-Cho. Complexes of Cousin type and modules of generalized fractions. Nagoya Math. J. 136 (1994), 17--34. https://projecteuclid.org/euclid.nmj/1118775642


Export citation

References

  • [B] N. Bourbaki, Commutative algebra, Addison-Wesleypublishingcompany, 1972.
  • [C] S. C. Chung, Associated prime ideals and isomorphisms of modules of general- ized fractions, to appear in Math. J. Toyama Univ., 17 (1994).
  • [GO] G. J. Gibson and L. O'carroll, Direct limit systems, generalized fractions and complexes of Cousin type, J. Pure Appl. Algebra, 54 (1988), 249-259.
  • [HS] M. A. Hamieh and R. Y. Sharp, Krull dimension and generalized fractions, Proc. Edinburgh Math. Soc,28 (1985), 349-353.
  • [M] H.Matsumuta, Commutative ring theory, Cambridge University Press, 1986.
  • [0] L. O'carroll, On the generalized fractions of Sharp and Zakeri, J. London Math. Soc, (2) 28(1983), 417-427.
  • [RSZ] A. M. Riley, R. Y. Sharp and H. Zakeri, Cousin complexes and generalized frac- tions, Glasgow Math. J., 26 (1985), 51-67.
  • [SI] R. Y. Sharp, The Cousin complex for a module over a commutative Noetherian ring, Math. Z., 112 (1969), 340-356.
  • [S2] R. Y. Sharp, Gorenstein modules, Math. Z., 115 (1970), 117-139.
  • [S3] R. Y. Sharp, On the structure of certain exact Cousin complexes, LN in Pure Appl. Math., 84(1981), 275-290.
  • [S4] R. Y. Sharp, ACousincomplexcharacterizationofbalancedbigCohen- Macaulay modules, Quart. J. Math. Oxford Ser., (2) 33 (1982), 471-485.
  • [ST] R. Y. Sharp and Z. Tang, On the structure of Cousin complexes, J. Math. Kyoto Univ., 33-1 (1993), 285-297.
  • [SY] R. Y. Sharp and M. Yassi, Generalized fractions and Hughes' grade-theoretic analogue of the Cousin complex, Glasgow Math. J., 32 (1990), 173-188.
  • [SZ1] R. Y. Sharp and H. Zakeri, Modules of generalized fractions, Mathematika, 29 (1982), 32-41.
  • [SZ2] R. Y. Sharp and H. Zakeri, Modules of generalized fractions and balanced big Cohen-Macaulay mod- ules, Commutative Algebra Durham 1981, London Mathematical Society Lec- ture Notes, 72 (Cambridge University Press, 1982), 61-82.
  • [SZ3] R. Y. Sharp and H. Zakeri, Local cohomology and modules of generalized fractions, Mathematika, 29 (1982), 296-306.
  • [SZ4] R. Y. Sharp and H. Zakeri,Generalizedfractions,Buchsbaummodulesandgeneralized Cohen-Macaulay modules, Math. Proc. Camb. Phil. Soc, 98 (1985), 429-436.
  • [SV] J. Stckrad and W. Vogel, Buchsbaum rings and applications, Springer- Verlag, 1986. Department of MathematicsCurrent address School of ScienceDepartment of Mathematics Nagoya UniversityChungnam NationalUniversity Nagoya, 464-01, JapanTaejon 305- 764, Korea